Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Diabetic. On insulin and glucobay. Feeling vertigo, weakness. Any advice?

my mother is a diabetic age 74 on insulin & oral medication like gucobay, Glynase XL 5. She has a feeling of little virtigo some times also sudden weakness.. Got her B12 Levels (312 pg/ml) & D3(8.93 ng/ml) levels & HBA1C (237). Renal profile, Thyroid profile / lever profile are normal. Hemoglobin 12.10. Kindly advise.
Asked On : Thu, 15 Mar 2012
Answers:  2 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Diabetologist 's  Response
DEAR SIR/MADAM

GLUCOBAY CONTAINS ACARBOSE AND METFORIN WHICH ACARBOSE CAUSES SOME TIMES VERTIGO

SECONDLY GLYNASE XL ALSO KNOWN TO CAUSE LOW BLOOD SUGARS, WHICH CAUSE OCCASIONAL VERTIGO

ITS BETTER YOU TAKE METFORMIN ALONE RATHER THAN TAKING ACARBOSE WITH IT AND THEN SEE FOR SOME DAYS

HOPE YOUR PROBLEM GETS SOLVED.

THANKS
Answered: Thu, 27 Jun 2013
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to H.C.M.Forum she is 74 years old and diabitic. age changes get her weak ness. get the sugar tests done done 3 times a day for 2 days. at some part of a time she might be getting hypo glycemia . give her proteine supplements, and green leafy vegetables, to build the blood. thank you.
Answered: Thu, 15 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor